# SDR SIMA20170927005

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,957 hours, 28,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.
